# SDR UIEA2017061501023

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,571 hours, 37,860 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: 20175
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT WEATHER RADAR FAILED DISPLAYED IN FLT,  SWITCHED TO RT WEATHER RADAR AND OPS CHECKED GOOD.  REMOVED AND REPLACED THE LEFT RADAR R/T IAW AMM 34-43-01. PERFORMED AN OPS CHECK , OPS CHECKED GOOD.
